# SDR AALA201707079027

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 6,456 hours, 2,529 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 10244
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  CAPT BACKGROUND LIGHT BEHIND CAPT GLARESHIELD MIC SWITCH BURNED OUT WITH ACCOMPANIED FAINT ELEC SMELL. RMVD & RPLCD MAIN PANEL FLOOD LT DIMMER CONTROL UNIT, IAW 34-61-01. OPS OK, NO EVIDENCE OF FAINT ELECT SMELL NOTED AT THIS TIME.  (SEE ALSO SDR AALA201707069020)
